# SDR DALA2022092306264

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 9,732 hours, 4,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EXIT PATH LIGHTS INOP. REPAIRED WIRING AT ROW FWD OF MID LAV LH SIDE A321 ESPM 20-40 AND REPLACED EPSU 11WL IAW A321 AMM 33-51. OPS CHECKS GOOD MPN 3214-62-10 S/N ON 147937 S/N OFF 163241. (LP# 8929136)
